PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

On strongly correlated N-electron systems

E A Enaibe, G E Akpojotor, E Aghemenloh, J O Fiase, J O Idiodi

Abstract




An attempt is made in this work to extend the correlated variational approach of Chen and Mei [1], which was developed for two-electron systems, to N-electron systems (N>2). Preliminary results are reported here for four electrons interacting under a Hubbard-type potential in a one-dimensional lattice with only four sites

Journal of the Nigerian Association of Mathematical Physics Vol. 8 2004: pp. 337-340



http://dx.doi.org/10.4314/jonamp.v8i1.40026
AJOL African Journals Online